| Catalog Number |
151630410 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
| Date of Event |
09/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The primary surgery was performed on (b)(6) 2018 on the patient¿s left knee joint via tka.It was reported that the revision surgery was performed on (b)(6) 2019 by replacing the tibial insert (p/n: 151630410), washing out the infected area due to infection.The surgery was completed without a surgical delay.No further information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.